# SDR DALA2025090906669

- Difficulty date: August 26, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 64,579 hours, 46,225 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pulley Bracket
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E CAVITY AFT OF LT #2 SLAT.   REPLACED PULLEY BRACKET PER BOEING DWG 5920286 (1164395)
